Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Swelling in small intestine from barium meal test. On rimactazid. Complete cure?

Hi i am dhawal bhasin from bangalore,india. from last 10 months i am suffering from stomach problems. i had an barium meal test on 8 feb 2012 and the doctor has found that there is swelling in small intestine . i have been taking medicines rimactazid 450/300 mg, veloz -d , combutol 800 from last 4 months . but i feel that the problem still exists and i am not totally cured. please guide me further
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General Surgeon 's  Response
HI,
YOU ARE RECEIVING ANT TUBERCULAR MEDICINES.
HOPE YOU MUST HAVE HAD BIOPSY REPORT .
ANTI TUBERCULAR MEDICINES MAY BE REQUIRED TO CONTINUE FOR 18 MONTHS DEPENDING ON THE SITE AND STAGE OF THE LESION .
PLEASE DISCUSS WITH YOUR DOCTOR .REPEAT BARIUM MEALOR G I ENDOSCOPY MAY BE DONE TO SEE THE RESULT OF TREATMENT .
HOPE YOU BE ALL RIGHT
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor